# SDR FDKA2009120700206

- Difficulty date: December 7, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 19,727 hours, 18,187 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6140 BDL - CVG.  FUEL SMELL PRESENT IN COCKPIT AND CABIN WHEN APU IS RUNNING.  MX DEFERRED THE APU BLEED SYSTEM.  NO FUEL LEAK NOTED.
